# SDR C2XA2001BT037

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 8,954 hours, 6,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LAV SMOKE WARNING AFTER DEPARTURE WITH NO INDICATION OF SMOKE IN LAV.  MAINTENANCE INSPECTED AIRCRAFT AND PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTION SYSTEM, OPS CHECKED GOOD IAW EMB145 MM REFERENCE 26-14-00.
